Translator Disclaimer
December, 1988 Asymptotic Results for Multiple Imputation
Nathaniel Schenker, A. H. Welsh
Ann. Statist. 16(4): 1550-1566 (December, 1988). DOI: 10.1214/aos/1176351053

Abstract

Imputation and multiple-imputation procedures have been used in practice to handle the problem of ignorable nonresponse in sample surveys. We examine the large-sample properties of these procedures where covariates are available for the case when the complete-data analysis is based on least squares. The results provide a formal justification for the inference procedures discussed by Rubin and Schenker for the location problem and suggest new procedures for the regression problem.

Citation

Download Citation

Nathaniel Schenker. A. H. Welsh. "Asymptotic Results for Multiple Imputation." Ann. Statist. 16 (4) 1550 - 1566, December, 1988. https://doi.org/10.1214/aos/1176351053

Information

Published: December, 1988
First available in Project Euclid: 12 April 2007

zbMATH: 0668.62004
MathSciNet: MR964938
Digital Object Identifier: 10.1214/aos/1176351053

Subjects:
Primary: 62D05
Secondary: 62E20

Rights: Copyright © 1988 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.16 • No. 4 • December, 1988
Back to Top